The non rationality of the generic Enriques' threefold
Compositio Mathematica, Tome 48 (1983) no. 2, p. 167-184
@article{CM_1983__48_2_167_0,
     author = {Botta, Luciana Picco and Verra, Alessandro},
     title = {The non rationality of the generic Enriques' threefold},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {2},
     year = {1983},
     pages = {167-184},
     zbl = {0508.14032},
     mrnumber = {700002},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_2_167_0}
}
Botta, Luciana Picco; Verra, Alessandro. The non rationality of the generic Enriques' threefold. Compositio Mathematica, Tome 48 (1983) no. 2, pp. 167-184. http://www.numdam.org/item/CM_1983__48_2_167_0/

[1] A. Beauville: Variétés de Prym et Jacobiennes intermédiaires, Ann. Scient. de l'Ecole Norm. Sup. 10 (1977), 304-392. | Numdam | MR 472843 | Zbl 0368.14018

[2] A. Beauville: Prym varieties and Schottky problem, Invent. Math. 41, fasc. 2, (1977) 149-196. | MR 572974 | Zbl 0333.14013

[3] C. Clemens and Ph. Griffiths: On the intermediate Jacobian of the cubic threefold, Ann. Math. 95 no. 2 (1972) 281-356. | MR 302652 | Zbl 0214.48302

[4] A. Conte and J.P. Murre: On quartic threefolds with a double line, Indag. Math. 80 (1977) 145-175. | MR 498594 | Zbl 0353.14016

[5] Ph. Griffiths and J. Harris: Principles of Algebraic Geometry, Wiley Interscience Pub., New York, 1974.

[6] D. Mumford: "Prym Varieties I" in Contribution to Analysis, Academic Press, New York (1974) 325-350. | MR 379510 | Zbl 0299.14018

[7] D. Mumford: Curves and their Jacobians. Univer. of Michigan Press 9175. | MR 419430 | Zbl 0316.14010

[8] J.P. Murre: Reduction of the proof of the non rationality of the non singular cubic threefold to a result of Mumford, Compos. Math. 27 no. 1 (1972) 63-82. | Numdam | MR 352089 | Zbl 0271.14020

[9] J.P. Murre: Algebraic equivalence modulo rational equivalence on a cubic threefold, Comp. math. 25 (1972) 161-206. | Numdam | MR 352088 | Zbl 0242.14002

[10] L. Roth: Algebraic threefolds. Springer Verl., Berlin 1955. | MR 76426 | MR 48083 | Zbl 0066.14704

[11] L. Roth: Lezioni di Geometria Algebrica Classica, Pubblicazioni dell'Istituto di Matematica dell'Università di Genova, no. 10 (1955). | Zbl 0068.14503

[12] J.P. Serre: On the foundamental group of a unirational variety, J. Lond. Math. Soc. 34 (1959) 481-484. | MR 109155 | Zbl 0097.36301

[13] Tyrrel: The Enriques threefold, Proc. Cambridge Philos. Soc. no. 57 (1961) 897-898. | MR 130254 | Zbl 0163.15401